# SDR UPS08M51436

- Difficulty date: December 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK AFT ZONE, LBL 27.5 SEAT TRACK BADLY CORRODED BETWEEN STA 1671 & STA 1771.  CORROSION AT MAIN DECK BETWEEN STA 1671 TO 1771 LBL 27.5 ON SEAT TRACK CROWN BASE & FLANGE AREA.  REMOVED PER SRM 51-21-01 VII R35 FOUND EXCEEDS LIMITS PER SRM 53-70-00 FIG 3 VI R35.  SEAT TRACK CROWN BASE ORIGINAL THK 0.100" REMAIN 0.050".  NEW SEAT TRACK REPAIR SECT & SPLICES FAB & INSTALLED PER SRM 53-70-00 FIG 1 VI R35 & SRM 51-31-01 VII REV 35.
